MAUDE Adverse Event Report: OSCOR INC. ANGIODYNAMICS SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER

OSCOR INC. ANGIODYNAMICS SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER
Model Number VI85
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the peel away mechanism did not work well, and the physician had to rely on using a hemostat to tear away the sheath, from the catheter.Procedure was completed successfully with this device, and the patient did not experience any adverse effects, harm, or require medical intervention because of this incident.No sample or photo was provided.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation, as it was disposed of; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.After management review for peeling issue a capa was initiated to further investigate this issue.The complaint is non-verifiable as the product was not returned for evaluation.The event will be re-evaluated should additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
End user reported an issue with the sheath in a ct w/8fr detached poly cath w/vi smartport kit.During procedure it was reported that the peel away mechanism did not work well, and the physician had to rely on using a hemostat to tear away the sheath, from the catheter.Procedure was completed successfully with this device, and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.Device will not be returned for evaluation, as it was disposed of.No sample or photo was provided.

Brand Name
ANGIODYNAMICS SAFESHEATH® ULTRA LITE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19209870
Report Number1035166-2024-00041
Device Sequence Number7927206
Product Code DYB
UDI-Device Identifier25051684026281
UDI-Public25051684026281
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVI85
Device Catalogue NumberVI85
Device Lot NumberDP-18917
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown